Return to Home/Main Overview Menu
About Uterine Fibroids About NUFF Dear Doctor Research Getting Involved Resources / Links Surveys / National Database
PO Box 9688
Colorado Springs, CO 80932-0688
719.633.3454
800.874.7247
 
Dear Doctor
Michele
 

Free uterine fibroids online support group


 

Dear Doctor,

Iím writing to cancel my hysterectomy scheduled for 14 January. On 11/30 I stopped taking Micronor and I'm feeling better than I have in several months. I stopped taking it on the third day of my cycle and had no spotting at all and very minimal cramps on days 18-22. Usually during mid-cycle I have severe cramps and bleeding for about a week.

My next period began four days later, day 26, and was also dramatically improved, with only a normal amount of cramps and bleeding. Even the blood clots seem to have stopped. As you know, Iíve also been taking an anti-inflammatory three times a day every day since August. I stopped these on the eighth day of the current cycle; itís now the 14th day and I still feel fine.

The Micronor was originally prescribed by the student clinic's nurse-practitioner to regulate what she called my peri-menopausal symptoms. I started taking it in December 1998 and it seemed to make everything much worse. I asked her about this and later I asked the ob-gyn she referred me to.

I may have asked you about it, too. Everyone said that the Micronor wasn't making things worse and I kept on taking it. I would hate to think that the pain and suffering of the last year were caused by the Micronor and that no one would listen to me about it. If not, and this is just a coincidence, I still see no point in major surgery right now.

Sincerely,

Michele
Atlanta, GA

Google
Google
Search WWW Search NUFF.org
Google